# SDR CALA2025022500437

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,493 hours, 17,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Illuminated
- Location: R4 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR WARNING LIGHT INOP REMOVED AND REPLACED NO#4 PASS DR RIGHT GIRT BAR ANN LIGHT IAW B757 SRM 25-66-01, WDM 25-66-11 AND PERFORMED OP TEST I.AW B757-300 AMM 25-66-11-822-011, TEST OK.
